# SDR CA080905005

- Difficulty date: August 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, A
- Precautionary procedure: B, A

## Discrepancy

(CAN) APPROX 45 MINUTES INTO THE FLIGHT PILOT REPORTED ENGINE TROUBLE AND WAS ATTEMPTING AN EMERGENCY LANDING. CONTROL OF THE ACFT WAS LOST DURING LANDING AND THERE WAS A POST CRASH FIRE. EXAMINATION OF THE ENGINE REVEALED FRACTURED COMPRESSOR TURBINE (CT) BLADES. CT BLADES ARE ORIGINAL TO ENGINE MFG. MFG HAS REQUESTED COMPRESSOR TURBINE DISK AND BLADES TO BE RETURNED FOR ANALYSIS. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
